# SDR DALA2023091907714

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 52,591 hours, 24,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 DURING SVC FOUND EXIT LIGHT AND SEATS 36-39 EMERGENCY LIGHTS OUT. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY BATTERY PACK FUSES PER B757-200 AMM 33-51 OPS CHK OK. OK FOR SVC. (4606066)
